# SDR DALA2021022301041

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CRACK INDICATION ON FRAME 16 LT DOOR STOP 7 HOLE 1.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI 589599-14 REV 0 AND ER/A 589599-14 REV. ORIGINAL.   (1736013)
